staple
With cedram.org

Search the site


Year 1997


Jean-Pierre Kahane
Sur les nombres premiers généralisés de Beurling. Preuve d'une conjecture de Bateman et Diamond
Vol. 9 no. 2 (1997), p. 251-266 Details
J. C. Lagarias; J. O. Shallit
Linear fractional transformations of continued fractions with bounded partial quotients
Vol. 9 no. 2 (1997), p. 267-279 Details
Benjamin M. M. de Weger
$S$-integral solutions to a Weierstrass equation
Vol. 9 no. 2 (1997), p. 281-301 Details
Lorenz Halbeisen; Norbert Hungerbühler
The Josephus problem
Vol. 9 no. 2 (1997), p. 303-318 Details
Abdelkader Necer
Séries formelles et produit de Hadamard
Vol. 9 no. 2 (1997), p. 319-335 Details
Reinhard Winkler
Sets of block structure and discrepancy estimates
Vol. 9 no. 2 (1997), p. 337-349 Details
Bruno Parvaix
Propriétés d'invariance des mots sturmiens
Vol. 9 no. 2 (1997), p. 351-369 Details
Aleksandar Ivić
On the number of subgroups of finite abelian groups
Vol. 9 no. 2 (1997), p. 371-381 Details
Reinhard Schertz
Construction of Ray class fields by elliptic units
Vol. 9 no. 2 (1997), p. 383-394 Details
Robert F. Coleman
Classical and overconvergent modular forms of higher level
Vol. 9 no. 2 (1997), p. 395-403 Details
Ken Yamamura
Maximal unramified extensions of imaginary quadratic number fields of small conductors
Vol. 9 no. 2 (1997), p. 405-448 Details
Nigel P. Byott
Associated orders of certain extensions arising from Lubin-Tate formal groups
Vol. 9 no. 2 (1997), p. 449-462 Details
Gilles Didier
Échanges de trois d'intervalles et suites sturmiennes
Vol. 9 no. 2 (1997), p. 463-478 Details
Roland Bacher
Tables de réseaux entiers unimodulaires construits comme $k$-voisins de $Z^n$
Vol. 9 no. 2 (1997), p. 479-497 Details
Jacek Pomykała
Non-vanishing of $n$-th derivatives of twisted elliptic $L$-functions in the critical point
Vol. 9 no. 1 (1997), p. 1-10 Details
Angel Kumchev
On the Piatetski-Shapiro-Vinogradov theorem
Vol. 9 no. 1 (1997), p. 11-23 Details
Fernando Chamizo
Sums of squares in $\mathbb{Z}[\sqrt{k}]$
Vol. 9 no. 1 (1997), p. 25-39 Details
Jerzy Kaczorowski; Bogdan Szydło
Some $\Omega$-results related to the fourth power moment of the Riemann zeta-function and to the additive divisor problem
Vol. 9 no. 1 (1997), p. 41-50 Details
Franz Lemmermeyer
Unramified quaternion extensions of quadratic number fields
Vol. 9 no. 1 (1997), p. 51-68 Details
V. Flammang
Inégalités sur la mesure de Mahler d'un polynôme
Vol. 9 no. 1 (1997), p. 69-74 Details
Andreas Stein
Equivalences between elliptic curves and real quadratic congruence function fields
Vol. 9 no. 1 (1997), p. 75-95 Details
Curtis D. Bennett; Josef Blass; A. M. W. Glass; David B. Meronk; Ray P. Steiner
Linear forms in the logarithms of three positive rational numbers
Vol. 9 no. 1 (1997), p. 97-136 Details
V. Flammang; G. Rhin; C. J. Smyth
The integer transfinite diameter of intervals and totally real algebraic integers
Vol. 9 no. 1 (1997), p. 137-168 Details
Jacques Martinet
Une famille de réseaux dual-extrêmes
Vol. 9 no. 1 (1997), p. 169-181 Details
N. Saradha
On blocks of arithmetic progressions with equal products
Vol. 9 no. 1 (1997), p. 183-199 Details
Nigel P. Byott
Galois structure of ideals in wildly ramified abelian $p$-extensions of a $p$-adic field, and some applications
Vol. 9 no. 1 (1997), p. 201-219 Details
Masanobu Kaneko
Poly-Bernoulli numbers
Vol. 9 no. 1 (1997), p. 221-228 Details
Guy Diaz
La conjecture des quatre exponentielles et les conjectures de D. Bertrand sur la fonction modulaire
Vol. 9 no. 1 (1997), p. 229-245 Details
J. Shallit
Erratum “Automacity IV : sequences, sets, and diversity”
Vol. 9 no. 1 (1997), p. 247-247 Details
W. Bosma; P. Stevenhagen
Erratum “On the computation of quadratic $2$-class groups”
Vol. 9 no. 1 (1997), p. 249-249 Details